Imperial College London

Amihay Hanany

Faculty of Natural SciencesDepartment of Physics

Professor of Theoretical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 3634a.hanany

 
 
//

Location

 

611Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{FRISHMAN:1994:10.1016/S0550-3213(94)80042-1,
author = {FRISHMAN, Y and HANANY, A and SONNENSCHEIN, J},
doi = {10.1016/S0550-3213(94)80042-1},
journal = {NUCLEAR PHYSICS B},
pages = {75--89},
title = {SUBTLETIES IN QCD THEORY IN 2 DIMENSIONS},
url = {http://dx.doi.org/10.1016/S0550-3213(94)80042-1},
volume = {429},
year = {1994}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - FRISHMAN,Y
AU - HANANY,A
AU - SONNENSCHEIN,J
DO - 10.1016/S0550-3213(94)80042-1
EP - 89
PY - 1994///
SN - 0550-3213
SP - 75
TI - SUBTLETIES IN QCD THEORY IN 2 DIMENSIONS
T2 - NUCLEAR PHYSICS B
UR - http://dx.doi.org/10.1016/S0550-3213(94)80042-1
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1994PP53000005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 429
ER -